My mother has recently started her diabetes (her sugar levels are 255 fasting and 320 after food) treatment
but she is feeling not very good. She complains of dizziness, vomiting and cold hand n feet at times (specially after taking her medicine). She has started her medication 2days ago and the details are - Metformin hydrochloride sr 500, glimepride 2 mg & pioglitazone 15 mg tablets.
I want to know if this kind of complaints are common for new patients or is this a side effect of medicarion. If side effects, what should i do about it
I am 80years old man. I am suffering from diabetes as well as the problem of high blood pressure.From 10 to20 days I observed swelling in my legs .So please advise me ,what to do immediately
I am Anuradha, age 39 years. female.
T3- 130 ng/dl
T4- 10.7 ug/dl
TSH- 0.08 uIU/ml
at present i am using thyronorm 150 mcg.
kindly suggest my health condition and dosage recommendation and foods not to taken.
test was performed during regular usage of above said dosage.
I am having diabetes and taking insulin Novomix 30 for some time.
Is IME9 useful and can be useful in my case.Any complications in using this medicine.
I want to know the cause of my thyroid issue so want to get full thyroid tests done. Please suggest which all test should I get done in addition to TSH,T3,T4. Thanks